my hands started hurting to touch things about a week ago then, i saw what looked like rashes between my fingers and bumps started to appear on my hands and i dont know if this is related but the next day my vaginal area felt very uncomfortable, then my lips started to break out in tiny bumps then, my tasting was different. i looked in the mirror and my taste buds were inflammed. I wanna know first, do you think the vaginal problem is related to the others and what is the problem with me all of a sudden breaking out? my aunt said it might be a fungus. but i'm not sure.
Two possibilities are coming to my mind. The first possibility is of contact dermatitis and the second possibility is of pompholyx. Pompholyx is also called dyshidrotic eczema. It is characterized by a sudden onset of many deep-seated pruritic, clear vesicles which itch and then peel off. As a result the skin may also fissure.
The exact cause is not known but some triggers like allergic reaction to soaps, detergents, foods, latex, nickel etc may trigger the symptoms. Apply some calamine lotion on the affected area and keep the area well moisturized. Use only thin applications of moisturizer ointments as excessive amounts of ointment may restrict breathing of the skin and aggravate the condition.
Topical steroids can be applied but they are available under prescription. Moreover to prevent infection, topical antibiotics may be needed. I suggest you to consult a dermatologist and get it evaluated.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you so much. This information was very helpful to me. I went to the dermatitis and they did prescribe me a topical steroid and told me it was probably eczema but it really wasn't explained to me and i didn't feel that the doctor was correct because it didn't really make since to me but now that you gave me more information i feel better and more confident that the medicine is going to work. I've only been using it for 1 day so i didn't see results yet but i greatly appreciate your help and response.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.